# SDR 20000425SH002

- Difficulty date: March 24, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stop
- Part number: 3914179501
- Condition: Damaged
- Location: Horiz Stab
- Component: Horiz Stab Actuator, Doug
- Component part number: 59A05603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLANGE AT .250 INCH - .254 INCH HOLES.  REF:  SAFF:  SAUDI ARABIAN AIRLINES.  (X)
